# SDR CALA0800195

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 36,679 hours, 19,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69489852
- Condition: Cracked
- Location: Bs 360 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 360 BETWEEN STRINGER 8L AND 9L.  TRIMMED OUT CRACKED AREA ON FRAME AND INSTALLED REPAIR DOUBLERS PER ECRA 5310-04728.  REPLACED INTERCOSTAL CLIP AT STA 360 STRINGER 8L PER ECRA 5310-04728.
